# SDR HNAA2012100500998

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,554 hours, 64,982 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fumes
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL FUMES ENTERING CABIN WITH APU BLEEDS ENGAGED, FOLLOWED BY APU SHUTDOWN.
